# SDR SWAA012317

- Difficulty date: August 9, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 32,201 hours, 32,022 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26686
- Condition: Delaminated
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND # 2 L/E SLAT DELAMINATED AT T/E WEDGE OTBD END.                        REPAIRED SLAT PER SRM.
